# SDR SWAA042701

- Difficulty date: September 16, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,207 hours, 42,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER AT BS 325, STRINGER 28R, CORRODED.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
